# SDR MASA200400643

- Difficulty date: November 17, 2004
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 7,738 hours
- System (JASC): 2760 · Drag Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 7194 FROM IAD TO PHL, ABORTED TAKEOFF WHEN RECEIVED A TAKEOFF CONFIG SPOILER CAUTION MESSAGE.  MAINTENANCE RESET SPOILER CONTROL SYSTEM AND SYSTEM, OPS CHECKED GOOD.
